Advanced search
Start date
Betweenand

Typical cycles in piecewise smooth dynamical systems

Grant number: 14/21259-5
Support type:Scholarships abroad - Research Internship - Doctorate
Effective date (Start): January 01, 2015
Effective date (End): June 30, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Marco Antônio Teixeira
Grantee:Kamila da Silva Andrade
Supervisor abroad: Mike R. Jeffrey
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Local de pesquisa : University of Bristol, England  
Associated to the scholarship:13/07523-9 - Bifurcations of Degenerated Cycles in Discontinuous Systems, BP.DR

Abstract

We will perform research in discontinuous dynamical systems (Filippov Systems), studying bifurcations of typical cycles occurring in piecewise smooth vector fields as well as its apllications in systems that model real phenomena. It is about a specially active and important area given several applications in physics, engineering, biology, economics, among others. The research groups involved have obtained good results combining techniques of several areas of mathematics such as Algebraic Geometry and Symbolic Calculus, further usual methods of Qualitative and Geometric Theory of Dynamical Systems, Singularities Theory and Singular Perturbation Theory. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ANDRADE, K. DA S.; JEFFREY, M. R.; MARTINS, R. M.; TEIXEIRA, M. A. On the Dulac's problem for piecewise analytic vector fields. Journal of Differential Equations, v. 266, n. 4, p. 2259-2273, FEB 5 2019. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.